MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 AVITENE; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. -1213643 AVITENE; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Catalog Number 1010010
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during a percutaneous liver biopsy procedure, bard/davol avitene flour hemostat was used to stop bleeding.As reported, the patient experienced pain for one hour post application of avitene and required analgesics to treat the pain.
 
Additional Manufacturer Narrative
As reported, post application of the avitene hemostat, the patient experienced pain and was treated with analgesics.Based on the information provided, no conclusion can be made.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note, the date of event is considered to be a best estimate as (b)(6) 2022 based on the date of awareness.Device not returned.

Brand Name
AVITENE
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL INC. -1223089
160 new boston st.
woburn MA 01801
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15988426
Report Number1213643-2022-00799
Device Sequence Number17573833
Product Code LMF
UDI-Device Identifier00801741010439
UDI-Public(01)00801741010439
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
N17600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1010010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown